# SDR IPXA3580170

- Difficulty date: August 20, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 21,150 hours, 14,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51641
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S3C1, BS 1520 FLOORBEAM LOWER FLANGE CORRODED AT RBL 47.  REMOVED CORROSION ON FLOORBEAM AT BS 1520, IAW SRM 53-00-51-1A-1.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00 -51-1A-1, FIG 101.
